# SDR YENA200672

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N526JB
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 20,943 hours, 7,644 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4162
- Condition: Inoperative
- Location: Emergency Light
- Part time: 23,840 hours, 9,325 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POWER DOWN, NOTICED EMERGENCY LIGHTS INOP, WILL NOT TURN ON FROM BOTH COCKPIT OR FAP TEST BOTTON.  REMOVED AND REPLACED FWD, AFT AND WING EPSU INCLUDING BATTERIES IAW AMM 33-51-00.  OPERATIONS CHECK OK.
